# SDR CALA2025121912245

- Difficulty date: December 10, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA BS 986+6, LBL45 UPPER FLOOR SUPPORT ANGLE.   R & R FLOOR SUPPORT ANGLE STA 986.5 + 6, LBL 45,  IAW SRM 51-40-02-0G-0, AND DWG 147A5700.
